Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have battled with acne for 7 years now. I have been on accutane twice, both times giving me crystal clear kin, but eventually it all came back, but not as bad as before going on accutane. After accutane I went on clindoxyl to control the minor pimples and it worked great. I was on it for a year and a half but then i started getting larger breakouts and decided to go back to the dermatologist.

He put me on minocin and differin. I have found that my face has become EXTREMELY oily now, so oily it feels like it "hurts" my face. I am not sure if it's the differin of minocin that is causing the problem. My dermatologist gave me clarex to help with the oil, but it only works well for a few hours... then it's oil city again. I don't think that the meds are working either.... my face is worse than when i first went to see him... my whole forehead has broken out in little pimples whereas before i just had some on my cheeks. I am also suddenly getting blackheads on my nose. My face miraculously cleared up for my last appointment... so my dermatologist thinks things are going great. I just feel like going back on accutane again because it made my skin look so nice, but i know it's not really good for me.

If anyone has any advice about what I should do, or what is causing the oily skin, it would be greatly appreciated.

-Lisa

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×